# SDR UIEA2018021700246

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,609 hours, 17,567 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 2463
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER POST DE-ICE CHECKLIST, THE RIGHT ISOLATION VALVE WILL NOT OPEN.  RIGHT BLEED ISOLATION VALVE EICAS.  REMOVED AND REPLACED THE RT ISOLATION VALVE IAW 36-11-04,  OPS CHECKED GOOD.
